BibTeX record journals/cj/LaiYYCB18

download as .bib file

@article{DBLP:journals/cj/LaiYYCB18,
  author    = {Qiqi Lai and
               Bo Yang and
               Yong Yu and
               Yuan Chen and
               Jian Bai},
  title     = {Novel Smooth Hash Proof Systems Based on Lattices},
  journal   = {Comput. J.},
  volume    = {61},
  number    = {4},
  pages     = {561--574},
  year      = {2018},
  url       = {https://doi.org/10.1093/comjnl/bxx111},
  doi       = {10.1093/comjnl/bxx111},
  timestamp = {Tue, 09 Jul 2019 16:48:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cj/LaiYYCB18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics